Journal of Geometry

, Volume 103, Issue 3, pp 457–474

Almost contact curves in normal almost contact 3-manifolds


DOI: 10.1007/s00022-012-0134-2

Cite this article as:
Inoguchi, J. & Lee, JE. J. Geom. (2012) 103: 457. doi:10.1007/s00022-012-0134-2


We study almost contact curves in normal almost contact metric 3-manifolds satisfying \({\triangle{H} = \lambda{H}}\) or \({\triangle^\bot {H} = \lambda{H}}\) . Moreover we study almost contact curve of type AW(k) in normal almost contact metric 3-manifolds. We give natural equations of planar biminimal curves.

Mathematics Subject Classification (2010)

58E20 53C25 


Almost contact curves mean curvature vector fields curves of AW-type biminimal curves 

Copyright information

© Springer Basel 2012

Authors and Affiliations

  1. 1.Department of Mathematical Sciences, Faculty of ScienceYamagataJapan
  2. 2.Institute of Mathematical SciencesEwha Womans UniversitySeoulKorea

Personalised recommendations